Repositorio de producción científica de la Universidad de Sevilla

Numerical and finite delay approximations of attractors for logistic differential-integral equations with infinite delay

 

Advanced Search
 
Opened Access Numerical and finite delay approximations of attractors for logistic differential-integral equations with infinite delay
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Kloeden, Peter E.
Marín Rubio, Pedro
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2007
Published in: Discrete and Continuous Dynamical Systems, 19(1), 177-196
Document type: Article
Abstract: The upper semi-continuous convergence of approximate attractors for an infinite delay differential equation of logistic type is proved, first for the associated truncated delay equation with finite delay and then for a numerical scheme applied to the truncated equation.
Size: 259.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/23685

DOI: http://dx.doi.org/10.3934/dcds.2007.19.177

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)